Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 156139, 14 pages
http://dx.doi.org/10.1155/2013/156139
Research Article

Some Further Results on Traveling Wave Solutions for the ZK-BBM( ) Equations

1College of Mathematics and Information Sciences, Shaoguan University, Shaoguan, Guangdong 512005, China
2Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 30 June 2013; Accepted 4 September 2013

Academic Editor: K. S. Govinder

Copyright © 2013 Shaoyong Li and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Rogers and W. K. Schief, Bäcklund and Darboux Transformations, Geometry and Modern Applications in Soliton Theory, Cambridge University Press, Cambridge, UK, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Germany, 1991. View at MathSciNet
  4. S. K. Liu, Z. T. Fu, S. D. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. T. Liu and T. Y. Fan, “New applications of developed Jacobi elliptic function expansion methods,” Physics Letters A, vol. 345, no. 1–3, pp. 161–166, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. L. Wang and Y. B. Zhou, “The periodic wave solutions for the Klein-Gordon-Schrödinger equations,” Physics Letters A, vol. 318, no. 1-2, pp. 84–92, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. L. Wang, X. Z. Li, and J. L. Zhang, “The G'/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Song and Y. L. Ge, “Application of the G'/G-expansion method to (3+1)-dimensional nonlinear evolution equations,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1220–1227, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. B. Li and Z. R. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. R. Liu, T. P. Jiang, P. Qin, and Q. F. Xu, “Trigonometric function periodic wave solutions and their limit forms for the KdV-like and the PC-like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Song, S. Y. Li, and J. Cao, “New exact solutions for the (2+1)-dimensional Broer-Kaup-Kupershmidt equations,” Abstract and Applied Analysis, vol. 2010, Article ID 652649, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Y. Li and R. Liu, “Some explicit expressions and interesting bifurcation phenomena for nonlinear waves in generalized Zakharov equations,” Abstract and Applied Analysis, vol. 2013, Article ID 869438, 19 pages, 2013. View at Google Scholar · View at MathSciNet
  14. Z. S. Wen, “Bifurcation of traveling wave solutions for a two-component generalized-equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 597431, 17 pages, 2012. View at Google Scholar · View at MathSciNet
  15. V. E. Zakharov and E. A. Kunznetsov, “Three-dimensional solitons,” Soviet Physics, vol. 39, pp. 285–286, 1974. View at Google Scholar
  16. S. Monro and E. J. Parkes, “The derivation of a modified Zakharov-Kuznetsov equation and the stability of its solutions,” Journal of Plasma Physics, vol. 62, pp. 305–317, 1999. View at Publisher · View at Google Scholar
  17. S. Monro and E. J. Parkes, “Stability of solitary-wave solutions to a modified Zakharov-Kuznetsov equation,” Journal of Plasma Physics, vol. 64, pp. 411–426, 2000. View at Publisher · View at Google Scholar
  18. S. Micu, “On the controllability of the linearized Benjamin-Bona-Mahony equation,” SIAM Journal on Control and Optimization, vol. 39, no. 6, pp. 1677–1696, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. M. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. J. Wang and S. Q. Tang, “Bifurcation of travelling wave solutions for the generalized ZK-BBM equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 7, pp. 2948–2955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet